Alert archive / Colorado / Freeze Warnings in 2013
Freeze Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at May 3, 2013, 1:52 PM MDT for 10 counties in Colorado. It took effect at May 4, 2013, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 1:52 PM MDT (19:52 UTC)
- In effect from
- May 4, 2013, 12:00 AM MDT
- Expired
- May 4, 2013, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362 WWUS75 KPUB 031952 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 152 PM MDT FRI MAY 3 2013 COZ084>089-093>099-040200- /O.UPG.KPUB.FZ.A.0001.130504T0600Z-130504T1500Z/ /O.NEW.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 152 PM MDT FRI MAY 3 2013 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT MAY DROP TO 30 DEGREES OR COLDER FOR SEVERAL HOURS. * IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
4 follow-up statements
938 WWUS75 KPUB 040104 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 704 PM MDT FRI MAY 3 2013 COZ084>089-093>099-040715- /O.CON.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 704 PM MDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT MAY DROP TO 30 DEGREES OR COLDER FOR SEVERAL HOURS. * IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
046 WWUS75 KPUB 040544 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1144 PM MDT FRI MAY 3 2013 COZ084>089-093>099-041145- /O.CON.KPUB.FZ.W.0003.130504T0600Z-130504T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 1144 PM MDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SATURDAY. * LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT WILL DROP TO 30 DEGREES OR COLDER FOR SEVERAL HOURS. * IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
977 WWUS75 KPUB 040855 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 255 AM MDT SAT MAY 4 2013 COZ084>089-093>099-041500- /O.CON.KPUB.FZ.W.0003.000000T0000Z-130504T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 255 AM MDT SAT MAY 4 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * LOCATIONS...EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. * TEMPERATURES...MINIMUM TEMPERATURES OVERNIGHT WILL DROP TO 30 DEGREES OR COLDER FOR SEVERAL HOURS. * IMPACT...FREEZING TEMPERATURES CAN DAMAGE OR KILL UNPROTECTED VEGETATION. OUTDOOR PLUMBING MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
329 WWUS75 KPUB 041446 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 846 AM MDT SAT MAY 4 2013 COZ084>089-093>099-041600- /O.EXP.KPUB.FZ.W.0003.000000T0000Z-130504T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 846 AM MDT SAT MAY 4 2013 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES HAVE WARMED ABOVE FREEZING...THEREFORE THE FREEZE WARNING FOR THE SOUTHEAST PLAINS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 3, 11:32 AM MDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 3, 11:32 AM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT FRI MAY 3 2013 .UPDATE... ISSUED AT 853 AM MDT FRI MAY 3 2013 UPDATED FORECAST TO TAKE DOWN THE FREEZE WARNING FOR THE REMAINDER OF THIS MORNING AS TEMPERATURES CONTINUE TO RISE ABOVE FREEZING. THERE IS STILL THE POTENTIAL FOR ANOTHER FROST OR FREEZE AGAIN TONIGHT SO CURRENT FREEZE WATCH FOR TONIGHT WILL REMAIN IN EFFECT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 AM MDT FRI MAY 3 2013 CURRENTLY...CLEAR SKIES WITH NORTHERLY FLOW ALOFT AS THE UPPER TROUGH SITS TO THE EAST OF COLORADO OVER KS AND NE...AS PER LATEST SATELLITE IMAGERY AND H5 RAP ANALYSIS. WIDESPREAD BELOW FREEZING TEMPS FOR THE EASTERN CO PLAINS AS OF 3 AM. TODAY AND TONIGHT...NOT A LOT TO ADD TO THE ONGOING FORECAST PACKAGE IN THE SHORT TERM. THE UPPER TROUGH TO THE EAST IS EXPECTED TO STRENGTHEN AS IT EJECTS TO THE SE AWAY FROM CO...RELAXING THE WINDS ALOFT FOR THE STATE. SUNNY TO MOSTLY SUNNY SKIES ARE EXPECTED TODAY...WITH A NICE REBOUND FOR TEMPS INTO THE UPPER 50S TO MID 60S FOR MOST LOCATIONS TODAY. LIGHT WINDS AND CLEAR SKIES TONIGHT WILL PRODUCE ONE MORE NIGHT AND SUB-FREEZING TEMPS...AND CURRENT FREEZE WATCH LOOKS GOOD. DECIDED TO HOLD OFF ON UPGRADING AT THIS TIME...AND TO AVOID CONFUSION OPTED TO LET CURRENT WARNING RUN THE COURSE...THEN AT EXPIRATION THE WATCH CAN BE UPGRADED. MOORE .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 300 AM MDT FRI MAY 3 2013 ...WETTER PATTERN POSSIBLE THIS PERIOD... SIMULATIONS IN RATHER GOOD AGREEMENT GIVEN THE RATHER WEAK FLOW REGIME WHICH WILL BE OVER THE WESTERN PART OF THE CONUS THIS PERIOD. AT THE BEGINNING OF THIS PD (SAT 12Z)...A WELL ESTABLISHED CUTOFF LOW WILL BE LOCATED IN THE VICINITY OF MISSOURI WHILE A WEAKER CLOSED LOW WILL BE DEVELOPING OVER THE S IDAHO REGION. WEAK RIDGING AND OVERALL WEAK MIDLVL FLOW WILL BE OVER THE FCST AREA. AS THE WEEKEND PROGRESSES...THE LOW OVER MISSOURI WILL SLOWLY MOVE EAST WHILE THE UPPER LOW OVER IDAHO RETROGRADES OVER N CALIF. THIS WILL ALLOW FOR A SMALL MIDLVL RIDGE TO BUILD OVER THE FCST AREA. GIVEN THIS PATTERN...I EXPECT IT WILL BE MAINLY DRY OVER THE REGION. A FEW SCTD AFTERNOON AND EVENING TSRA WILL BE POSSIBLE OVER THE CONTDVD AND AN ISOLATED STORM OR TWO WILL BE POSSIBLE OVER THE S MTNS/PIKES PEAK REGION. DAYTIME TEMPS WILL BE PLEASANT WITH MAINLY 60S ACROSS THE PLAINS AND VALLEYS. DURING THE MONDAY TIMEFRAME...A SHORTWAVE WILL EJECT OUT OF THE CALIF LOW AND MOVE ACROSS THE REGION. I EXPECT WE WILL SEE INCREASING CHANCES OF SHOWER OVER THE MTNS WITH ISOLATED SHOWERS BECOMING POSSIBLE OVER THE PLAINS LATE IN THE DAY. MAX TEMPS MONDAY WILL BE A FEW DEGREES WARMER THAN THE WEEKENDS HIGHS. SHEAR WILL BE INCREASING MONDAY (ALTHOUGH NOT ALL THAT STRONG)...SO WE MAY SEE A BIT MORE ORGANIZED CONVECTION ON THIS DAY ON THE PLAINS. TUESDAY...CALIF LOW STARTS TO MOVE EAST AND SIMULATIONS HINT AT A DRY SLOT AFFECTING THE S TIER OF THE CWA. THIS SHOULD BRING A DECREASING THREAT OF SHOWERS TO THE REGION AND ALLOW FOR TEMPS TO RISE INTO THE MID 70S ACROSS THE PLAINS WITH 60S VALLEYS. WEDNESDAY IS WHEN THE MAIN LOW MOVES OVER THE STATE...AND THIS IS THE DAY WE SHOULD SEE THE MOST ACTIVE WX. THERE IS NOT MUCH COLD AIR WITH THIS SYSTEM SO ALL PRECIP (EXCEPT OVER THE HIGHEST TRRN) SHOULD BE LIQUID. SHEAR IS FCST TO BE RATHER IMPRESSIVE (ESPECIALLY GFS) OVER THE FAR E PLAINS AND IT IS POSSIBLE WE MAY SEE OUR FIRST SEVERE WX THREAT OVER THE FCST AREA. THERE WILL ALSO BE A GOOD CHANCE OF PRECIP OVER THE ENTIRE AREA GIVEN THE EXPECTED INSTABILITY AND FORCING. FOR NOW I HAVE POPS IN THE 20-40% RANGE...BUT THESE VALUES MAY NEED TO BE INCREASED IF MODELS CONTINUE TO SHOW THIS SCENARIO. MAX TEMPS THIS DAY WILL BE COOLER GIVEN THE LIKELY INCREASED CLOUD COVER OVER THE FCST AREA. WED NITE THROUGH THU THE WEAK UPPER LOW MOVES VERY LITTLE AND WE SHOULD SEE A CONTINUED THREAT OF MUCH NEED PRECIP OVER THE FCST AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1122 AM MDT FRI MAY 3 2013 VFR CONDITIONS ARE EXPECTED AT KPUB...KCOS...AND KALS THROUGH 18Z SATURDAY WITH ONLY A FEW HIGH CLOUDS MOVING ACROSS SOUTHEASTERN COLORADO BY 20Z. -PJC && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR COZ084>089-093>099. && UPDATE...KT SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...PJC
Hazardous weather outlook, May 3, 11:36 AM MDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT FRI MAY 3 2013 COZ058>089-093>099-041745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1136 AM MDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT FREEZING TEMPERATURES ARE POSSIBLE TONIGHT INTO SATURDAY MORNING AS MINIMUM TEMPERATURES ARE CURRENTLY FORECAST TO BE NEAR THE 30 DEGREE MARK. PROTECT TENDER VEGETATION AND OUTDOOR SPRINKLER SYSTEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO BECOME MORE COMMON NEXT WEEK...ESPECIALLY MONDAY...WEDNESDAY AND THURSDAY. METEOROLOGICAL CONDITIONS FOR SEVERE THUNDERSTORM ACTIVITY MAY OCCUR WEDNESDAY. SOME LOCALLY HEAVY RAIN MAY ALSO OCCUR WEDNESDAY. SOME ACCUMULATING SNOW WILL BE POSSIBLE AT THE HIGHEST ELEVATIONS....GENERALLY ABOVE 9000 FEET...MONDAY...WEDNESDAY AND THURSDAY. THE HEAVIEST SNOW WILL OCCUR WEDNESDAY. ALL THUNDERSTORMS WHICH DEVELOP NEXT WEEK WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 81/31
Nearby
Freeze Warnings in Colorado, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.